# SDR TRAX200700233

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 11,213 hours, 7,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE APPEARS TO BE CRACKED AT INNER AFT RADIUS (MARKED) REF:  52-830-102 PG 7, FIG 52-11-02 ATTACHED.  PERFORMED LPI ON PANEL DOOR OUTER HANDLE INNER RADIUS VERIFIED CRACK IS PRESENT. IAW CRJ 700 NDT MANUAL 51-20-00-08. REPAIRED PER APPLICABLE MATERIALS. PERFORMED OPS CHECK IAW CRJ 700 AMM 52-11-03. OPS CHECK GOOD.
